# SDR AALA960606

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Engine: Pwa JT8D217C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 384300
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

ORD - FLT 1236 - AFTER TAKEOFF ORD DURING INITIAL CLIMB, RIGHT ENGINE EXPERIENCED FLAME OUT.  ACCOMPLISHED ENGINE SHUTDOWN PROCEDURE AND AIRCRAFT RETURNED TO ORD, LANDING WITHOUT INCIDENT.  REPLACED RIGHT ENGINE FUEL PUMP AND FUEL CONTROL.  ACCOMPLISHED LEAK CHECK AND GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
